# SDR DLL14952573

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 1529102177
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, MAINTENANCE FOUND 2 DELAMINATED AREAS APPROX 45 AND 75 INCHES FROM I/B END LOCATED UNDER ANTI-FLUTTER SEAL.  BOTH AREAS ARE LIMITED TO APPROX SIX INCHES OF DELAMINATION.  REPAIRED PER SRM 57-52-00, FOR NR 2 LT SPOILER PANEL.
